numbness after sex ??? at orgasm i feel like getting unconsious , is this the right area to post thi

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sohail2000
New Member


Date Joined Mar 2007
Total Posts : 4
   Posted 3/6/2007 4:28 AM (GMT -7)   
hi , i am male 37 years old married i have this strange feeling of numbness and depression , when ever i have sex , at orgasm i feel like i will die or soemthing , then it started feeling numb the whole body especially the head the brain it feels like its tottaly numbness of head esp in the morning , what do u think it is which doctor should i go .... pls help me ... and i feel too much depressed in the morning , like its a panic attack too , that something will happen , i cant sleep at nights becaue of my brains runs all night and dreaming all night , waking up every 3 hours thats what happen to me the night i have sex , so if i leave sex , which is very hard for about 4 days it start to get okay , pls help me which is the right forum for my deases , pls help me thankyou
sohail

ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 3/6/2007 5:58 AM (GMT -7)   
Hi Sohail
Welcome to the forum
I am not sure if it is panic attacks you are experiencing mixed with depression or not.
The best advice I can give you is to see your family doctor. He/She will be able to determine at that time if they are able to help you or need to send you to a different doctor.
I would contact the doctor right away.


Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia

http://www.healingwell.com/donate

beta.propichosting.com/Album.aspx?folder=450019949


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 3/6/2007 6:26 AM (GMT -7)   
I totally agree you need to talk to doc about this your metabolism could be outta whack or something else going on
Sex should not do this to a person in my opinion unless maybe you are having " Performance Anxiety " and dont realize it because of the depression'I am so sorry yo are going thru this but honestly a doc would be the best one qualified to answer this I have never heard of this type of problem sorry wish could have been more help
Shy is spot on here with her reply and suggesstion IMHO
Take care n let us know how you make out
LYN


    Contribute today to support Healing Well Forums...Donate @
 
 
 Never compromise your self nor your dignity... 
 Dream, Reach and Believe ......
 
 
          ** When You FEEL Anothers Pain You FEEL Humbled ** 
 
   
                             
 Co Mod @ Crohns                                     
 Moderator@ Alzheimer's 
 Moderator @ Anxiety/Panic
 
                                     LYN
                                  
                          
                                  


sohail2000
New Member


Date Joined Mar 2007
Total Posts : 4
   Posted 3/6/2007 2:44 PM (GMT -7)   
Thankyou guys for the reply , it meant alot to me , i have been to so many doc uptil now but i think they all goes into wrong direction of giivng prozac and paxil , which is very long story i took them for six months , they helped me in the begening i think but then things startup to get worse , first the attack was on my sex life which was completely destroyed , erectyle dec , whatever its called , it took me a very hard time to get rid of these meds from my blood stream , and now i am out of it , but i am telling u , it was really really hard time . then i went to a doc , he by my force gave me vit B complex injections , which helps me in a way that the continues head stiff ness or nambness i felt at head was get 50% less , then i even told to more speciallist of nerology , but they still think i am the patient of psycological problem .....but then i thought something else i put my self on phsiotraphy doc and i think i should continue it , i think i feel better after coming out of a phsiothrapist session , they want to work on my neck and back to make ita bit loose as they all is stiffed , the main thinkg is that i cant get good sleep , even i take xanax .5 , my brain still ruins .... pls help me , or suggest me a good site....

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 3/6/2007 5:41 PM (GMT -7)   
I have that ongoing "cannot stop my thoughts at night" especially when trying to sleep I spoke to doc about it and was given Trazadone non narcotic and non addictive
it stops your brain from all the thinking and going round and round at least for me anyways you might wanna try that to see how it works and doesnt take 4 to 6 weeks to get into system..............
I am sure this is deprssion/anxiety related and you have come to a great place for support and understanding
Keep the faith
Stay with us
LYN
    Contribute today to support Healing Well Forums...Donate @
 
 
 Never compromise your self nor your dignity... 
 Dream, Reach and Believe ......
 
 
          ** When You FEEL Anothers Pain You FEEL Humbled ** 
 
   
                             
 Co Mod @ Crohns                                     
 Moderator@ Alzheimer's 
 Moderator @ Anxiety/Panic
 
                                     LYN
                                  
                          
                                  


mish4464
Regular Member


Date Joined Feb 2005
Total Posts : 65
   Posted 3/6/2007 7:47 PM (GMT -7)   
My mind races at night like crazy!! What i ave tried and seems to work great is relaxing sounds. My favorite is ocean sounds.Everynight i put this on and i am out in 15 minutes rather then hours. Give it a try!!
 
What are the B-12 inj for??

sohail2000
New Member


Date Joined Mar 2007
Total Posts : 4
   Posted 3/7/2007 2:14 AM (GMT -7)   
Thankyou Lyn i wrote it down , i will try it tonight , is there any mg of it and , the ocean thing well let me try lyn idea of pill , what he says and the b12 injection is nerve tonic ...
thanku guys alot !!!!!
sohail

sohail2000
New Member


Date Joined Mar 2007
Total Posts : 4
   Posted 3/7/2007 2:18 AM (GMT -7)   
hi lyn what i want to say its a anti depression drug and it works like paxil too , serotonin thing in it , the problem with it gives me male sex problem , as i wrote , what do u say !!
sohail
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 8:44 AM (GMT -7)
There are a total of 2,735,341 posts in 301,296 threads.
View Active Threads


Who's Online
This forum has 151398 registered members. Please welcome our newest member, igiveup.
349 Guest(s), 10 Registered Member(s) are currently online.  Details
anouschka39, suebear, tennisplayer, tickcheckguy, Scaredy Cat, Derwood, pmm73, exqualls, kodaska, k07


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer